# SDR 95ZZZX2117

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27343
- Make and model: Piper PA-31-350
- Aircraft serial: 317752163
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Nut Loose
- Location: Thermo Bypass
- Part time: 1,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FOR INSPECTION PER SB 518A.  VERNATHERM FAILED INSPECTION.  CRIMP ON NUT WAS GREATER THAN MAX ALLOWANCE OF .167 INCH AND NUT MOVED ON SHAFT.
